Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Degrees of recursively saturated models

Authors: Angus Macintyre and David Marker
Journal: Trans. Amer. Math. Soc. 282 (1984), 539-554
MSC: Primary 03D45; Secondary 03C50, 03C57, 03C62, 03H15
MathSciNet review: 732105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using relativizations of results of Goncharov and Peretyat'kin on decidable homogeneous models, we prove that if $ M$ is $ S$-saturated for some Scott set $ S$, and $ F$ is an enumeration of $ S$, then $ M$ has a presentation recursive in $ F$. Applying this result we are able to classify degrees coding (i) the reducts of models of PA to addition or multiplication, (ii) internally finite initial segments and (iii) nonstandard residue fields. We also use our results to simplify Solovay's characterization of degrees coding nonstandard models of Th(N).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D45, 03C50, 03C57, 03C62, 03H15

Retrieve articles in all journals with MSC: 03D45, 03C50, 03C57, 03C62, 03H15

Additional Information

PII: S 0002-9947(1984)0732105-5
Keywords: Scott set, Turing degree, recursively saturated model, model of arithmetic
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia